# SDR 2006FA0000376

- Difficulty date: March 30, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N37TD
- Make and model: Beech B300
- Aircraft serial: FL25
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 97021H6637
- Condition: Cracked
- Location: Cockpit
- Part time: 1,236 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CO-PILOTS WINDSHIELD RAPIDLY FAILED IN CRUISE FLIGHT, INNER LAYER (SPIDER WEBBED) OVER ENTIRE INTERIOR SURFACE.  DELAMINATIONS NOTED SPREADING FROM BOTH IB CORNERS UPON REMOVAL.  TECH INSTALLING REPLACEMENT WINDSHIELD NOTED PREVIOUS INSTALLATION MAY HAVE HAD SEALS INSTALLED INCORRECTLY, CAUSING INCREASED STRESS ON WINDSHIELD ASSY.  RECOMMEND TECH INSTALLING REPLACEMENT WINDSHIELDS REVIEW CURRENT STRESS FREE INSTALL KIT INSTRUCTIONS AND MM INSTALL PROCEDURES CAREFULLY PRIOR TO INSTALLATION.  (K)
